# SDR CA150310014

- Difficulty date: March 8, 2015
- Submitted: August 5, 2015
- Operation: General aviation
- Make and model: Dhav DHC8*
- Aircraft time: 11,429 hours
- Engine: Pwc PW150A
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire
- Part number: M2750022SD2T23
- Condition: Chafed
- Location: Mlg
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

(CAN) WIRING IN DRAG STRUT CONDUIT HAD MAJOR CHAFING DAMAGE, CAUSING ANTI-SKID CAUTION LIGHT TO LIGHT UP.  FOLLOWING DAMAGE FOUND ON THIS WIRE, ALL OTHER ANTI-SKID & WOW PROX SENSOR WIRES THAT PASS INTO THE CONDUIT WERE VERIFIED.  REPLACED. MANY WIRES FOUND SEVERELY CHAFED.  WIRES BETWEEN GEAR DISCONNECT & WHEEL AXLE REPLACED.  WIRING REPLACED BETWEEN 3261-P21 PINS AB & CONNECTOR J2 PINS 3/4.  WIRING FOUND ALSO CHAFED AT SAME AREA ON ACFT SN 4004, CMM 32-61-03 WIRING MANUAL 32-46-00 CONF 02.
